Show simple item record

dc.contributor.authorDemiray, Hilmitr_TR
dc.date.accessioned2015-01-15T23:00:35Z
dc.date.available2015-01-15T23:00:35Z
dc.date.issued2006-04
dc.identifier.citationDemiray, H. (2006). Non-linear waves in a viscous fluid contained in an elastic tube with variable cross-section. International Journal of Non-Linear Mechanics, 41(2), 258-270. doi:10.1016/j.ijnonlinmec.2005.05.011en_US
dc.identifier.issn0020-7462
dc.identifier.issn1878-5638
dc.identifier.otherWOS:000235848600009
dc.identifier.urihttp://hdl.handle.net/11729/229
dc.identifier.urihttp://dx.doi.org/10.1016/j.ijnonlinmec.2005.05.011
dc.description.abstractIn the present work, treating the large arteries as a thin-walled, long and circularly cylindrical, prestressed elastic tube with variable cross-section and using the reductive perturbation method, we have studied the amplitude modulation of non-linear waves in such a fluid-filled elastic tube. By considering the blood as an incompressible viscous fluid, the evolution equation is obtained as the dissipative non-linear Schrodinger equation with variable coefficients. It is shown that this type of equations admit a solitary wave solution with a variable wave speed. It is observed that, the wave speed increases with distance for narrowing tubes while it decreases for expanding tubes.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltden_US
dc.relation.isversionof10.1016/j.ijnonlinmec.2005.05.011
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.sourceInternational journal of non-linear mechanicsen_US
dc.subjectTubes variable cross-sectionen_US
dc.subjectNon-linear modulationen_US
dc.subjectSolitary wavesen_US
dc.subjectSolitary wavesen_US
dc.subjectShock wavesen_US
dc.subjectModulationen_US
dc.subjectPropagationen_US
dc.subjectPressureen_US
dc.subjectArteriesen_US
dc.titleNon-linear waves in a viscous fluid contained in an elastic tube with variable cross-sectionen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.contributor.departmentIsik University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.contributor.authorIDTR5963
dc.identifier.volume41
dc.identifier.issue2
dc.identifier.startpage1878
dc.identifier.endpage5638
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record